MiraDry’s potential side effects

Posted In: MiraDry Forum

      • Guest
        Jeny on #5503

        I undergo MiraDry procedure and it leaves my armpits red and swollen so I used ice packs and over-the-counter painkiller. I would say that it is best to schedule the treatment for a date when you have no plans for the coming week as it takes several weeks for the swelling and bruising to disappear. Anyone experienced the same thing?

        Reply
      • Guest
        Ado on #5528

        MiraDry is an FDA approved technology which is safe and effective for reducing sweaty underarm areas. When the sweat glands are gone, the patient also does not have to wear anti-perspirant. Based on my research, since I am planning to undergo MiraDry treatment, too, with just one treatment, the average patients gets about an 80% reduction in sweat and odor. A second treatment could take you higher.

        Temporary side effects include swelling, bruising, discomfort and tightness. In some cases, scar tissue can build up under the skin, but this goes away with massage.

        Rarely are there permanent or long term side effects.

        Reply
      • Guest
        Shawn on #5822

        MiraDry is effective and yes, it has several side effects which is normal. Temporary swelling, soreness, tingling or numbness in the treated area are the possible side effects of MiraDry. In rare cases, prolonged numbness or changes in sensation in armpits for several weeks after treatment. It is better than Botox since you need around seven months retreatments on botox. MiraDry needed just one to two treatments.

        Reply
      • Guest
        Olivia Hashon on #5969

        I am 34 years old and have been suffering from axillary hyperhidrosis for about 16 years. It's become worse over the years. I saw a on the news about Mira Dry .Both my arms went numb and I had tingling in my fingers for about 5 hours after the procedure. For the most part the procedure didn't hurt with the exception of some hot spots under my left arm, which were quite painful for several seconds before it cooled down. I iced for about 48 hours after the procedure and I had lots of swelling and bruising.
        The first several days to a week after the procedure I had absolutely no sweating at all.

        Reply
      • Guest
        vincent on #6510

        Hi, I have suffered from hyperhidrosis since I was a teen and I'm now 25. I have used every antiperspirant out there that's supposed to treat this condition, Botox, deo, etc. still I'm still sweating. I underwent this treatment for sweating the Miradry. First day after was very painful. About 2 weeks of a fair amount of discomfort. However, after the procedure, I started to notice that raising/extending my left arm would hurt like crazy, and it feels like a muscle through my entire armpit and into my inside biceps is being strained and stiff. When touched, it feels like a stretched string. It is still a problem today. Went back to my doc almost a week ago and he said its scar tissue and gave me meds, but it's not getting better. Has anyone had this problem after Miradry Treatment?

        Reply
      • Guest
        randell on #6724

        I thought I was the only person who suffered from this problem. I’m 17 years old nearly 18 and excessive sweating is really getting me down its ruining my life. Recently I went to my gp and I got a hydrol forte and it works really well for armpit sweating and works immediately although it can be very irritable when going to sleep but I would recommend it however it didn’t effect my hand or feet sweating. I’m really fed up of this problem and just want it sorting as it is effecting my social life as i get embarrassed around lads when I have sweaty palms and arm pits and spend half my life with my arms by my side trying to disguise the problem. How can I get a surgical treatment?

        Reply
      • Guest
        MaryJane on #7894

        I had miraDry treatment last time, during the treatment, I'd experience an initial stinging and the doctor said it is due to the local anesthesia injections administered onto my armpits. It numbs my treatment area, although it’s normal to feel some warmth or heat as the microwaves hit my skin.

        After the treatment, the only side effect I experience is underarm hair loss. I have read that because miraDry also targets the hair glands in your armpits, you’ll experience permanent hair loss in the area. This is an advantage for me, no need for shaving or waxing that can cause ingrown hairs!

        Reply
      • Guest
        Jimmy on #8226

        Based on my own experience, most of the side effects of miraDry were just temporary swelling, soreness, and redness. Although uncomfortable, it was definitely worth having no more sweating! They went totally eliminated after a couple weeks.

        I also got occasional numbness in my arms a few months after the procedure. I'd assume that was some sort of nerve issue with my underarm sweat glands. Apparently there can be a bit of a risk for permanent nerve damage. I was worried about the potentially permanent side effects, so I did a lot of research before my miraDry treatment. As long as you pick an experienced doctor and get them to use the lower settings along the area where your nerves are, you should be fine.

        Reply
      • Guest
        Stan on #8322

        I also had the procedure last year. Although it has been said that patients may only need two treatments of Miradry, but there are side effects like severe swelling and discomfort of the treatment area lasting for about a week. Personally, I experienced numbness and tingling in the treated area for several months.

        The procedure itself was virtually painless EXCEPT one instance which was extremely painful and alarming. I’m convinced it damaged the Ulnar nerve in my right arm. I had a constant numb tingling soreness. I think Botox has less side effects that Miradry. But they are both effective.

        Reply
      • Guest
        James on #8328

        I had the treatment done 4 months ago and still have swelling and banding. I was never informed of different levels for miradry. I can't lift anything,if I do bands come back and swell.

        Reply
      • Guest
        James on #8329

        I had it done 4 months ago and I still have bumps and banding. The bumps are at the bottom of bands. Dr said it's not from miradry. That bull. They never told me there were different levels of treatment. I can't lift anything without lumps and bands returning.

        Reply
      • Guest
        James on #8338

        Hi, do the lumps ever go away? Mine are getting worse

        Reply
      • Guest
        James on #8339

        I regret doing this to my body. Everyday I'm pissed at myself. The tissue or tensor or lumps are getting worse. It's been 4 months and all the provider can tell me is they dont know why this happens but it does. And to just wait a little longer. Nobody talks about the bad side effects because supposedly there are none. That's a bunch of bull.

        Reply
Viewing 12 reply threads
Reply To: MiraDry’s potential side effects
Your information:




Skip to toolbar